advertisement
Question
Posted by: Gema | 2011-08-03

triphasil

On Monday 1 August I stopped taking Triphasil and the last pill I took from the pack was yellow. When should I expect my periods again? The same time it came when I was on the pill or will dates change? Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you stopped in the middle of the pack, your period should start within a few days.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Sheena | 2011-08-17

I am 30 years old. I am getting married in 2months. i have started triphsal on 14th August. On my honeymoon if my partner dont use protection and if he discharges in me will i fall pregnant.

Reply to Sheena
Posted by: gynaedoc | 2011-08-08

If you stopped in the middle of the pack, your period should start within a few days.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement